MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that falsely elevated results with high-sensitivity troponin i (tnih) were obtained on two patient samples on an atellica im 1300 analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were reprocessed on the alternate atellica im 1300 analyzer.The repeat results recovered within normal range and more closely matched the clinical picture.The repeat results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to falsely elevated tnih results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on two patient samples on an atellica im 1300 analyzer.Calibration and quality control (qc) were within acceptable ranges when erroneous results were obtained.The customer reran qc, which recovered out of range.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, performed an auto check and found that the aspirate probes were not pulling vacuum, identified a clog in the secondary tubing, cleared tubing and ran auto check, which passed.Then, the cse ran qc.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00188 on 17-jul-2025.Additional information (17-jul-2025): post-service quality control (qc) recovered within the range.Siemens reviewed auto check data and found that the wash probe vacuum and wash probe baselines were elevated when compared to the secondary vacuum setpoint.This is an indication of an obstruction within the secondary or primary vacuum lines.Siemens further evaluated the event and determined that a clog within the fluidics system causing poor wash performance of the cuvette at the wash stations potentially contributed to the falsely elevated high-sensitivity troponin i (tnih) results.The investigation conclusions code in h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22528592
Report Number2432235-2025-00188
Device Sequence Number7425583
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown